Depas Loss Of Consciousness Side Effect Reports
The following Depas Loss Of Consciousness side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Loss Of Consciousness, can occur, and what you can do about them.
A side effect could appear soon after you start Depas or it might take time to develop.
|Road Traffic Accident, Loss Of Consciousness|
This Loss Of Consciousness side effect was reported by a physician from JAPAN. A 78-year-old patient (weight:NA) experienced the following symptoms/conditions: sleep disorder. The patient was prescribed Depas (dosage: 0.5 Mg, 1x/day), which was started on Apr 11, 2012. Concurrently used drugs:
|Loss Of Consciousness, Blood Pressure Decreased, Cyanosis, Salivary Hypersecretion|
This Loss Of Consciousness Depas side effect was reported by a physician from JAPAN on Sep 07, 2011. A Female , 84 years of age, was treated with Depas. The patient presented the following health conditions:
|Loss Of Consciousness|
This is a Depas side effect report of a 45-year-old patient (weight:NA) from JAPAN, suffering from the following symptoms/conditions: NA, who was treated with Depas (dosage:Unk, start time: Oct 01, 2010), combined with:
|Malaise, Loss Of Consciousness|
A 43-year-old female patient (weight: NA) from JAPAN with the following symptoms: NA started Depas treatment (dosage: NA) on Mar 04, 2006. Soon after starting Depas treatment, the consumer experienced several side effects, including:
|Malaise, Decreased Appetite, Loss Of Consciousness|
A female patient from JAPAN was prescribed and started Depas on Feb 15, 2011. Patient felt the following Depas side effects: malaise, decreased appetite, loss of consciousness Additional patient health information: Female , 35 years of age, The consumer reported the following symptoms: was diagnosed with
|Loss Of Consciousness|
This report suggests a potential Depas Loss Of Consciousness side effect(s) that can have serious consequences. A 45-year-old female patient from JAPAN (weight:NA) was diagnosed with the following health condition(s): NA and used Depas (dosage: 2mg Per Day) starting Jan 01, 2010. Soon after starting Depas the patient began experiencing various side effects, including:
|Alanine Aminotransferase Increased, Aspartate Aminotransferase Increased, Blister, Blood Creatine Phosphokinase Increased, Blood Lactate Dehydrogenase Increased, Coma, Loss Of Consciousness, Overdose, Skin Graft|
An adverse event was reported by a consumer or non-health professional on Jul 24, 2007 by a Female taking Depas (dosage: Unk, Unk) was diagnosed with
Associated medications used:
Depas Loss Of Consciousness Causes and Reviews
Reye syndrome is a rare illness that can affect the blood, liver, and brain of someone who has recently had a viral infection. It always follows another illness. Although it mostly affects children and teens, anyone can get it. It can develop quickly and without warning. It is most common during flu season. Symptoms include
- Nausea and vomiting
- Personality change - such as irritability, combativeness or confusion
- Loss of consciousness
If these symptoms occur soon after a viral illness, seek medical attention immediately. Reye syndrome can lead to a coma and brain death, so quick diagnosis and treatment are critical. Treatment focuses on preventing brain damage. There is no cure.
The cause of Reye syndrome is unknown. Studies have shown that taking aspirin increases the risk of getting it. Because of that, health care professionals now recommend other pain relievers for young patients.
NIH: National Institute of Neurological Disorders and Stroke
Depas Loss Of Consciousness Reviews
|Thu, 07 Feb 2013|
Depas plus seroquel disturbed my metabolism. I experienced rapid weight gain that is localized in the lower abdomen. The flesh is hard not flabby. It feels like a fluid weight gain. My MD did blood work. All parameters including liver enzymes were within normal range. I have long since discontinued both medications. The condition persists. I am on a low salt diet even though serum sodium was within normal limits.
|Sat, 17 Dec 2011|
I have just stated taking hebessar since yesterday total 5 tablets and now I started having rashes all over my body and it is itchy. I have just taken one tablet of loratidine (anti-histamine)